# SDR SWIA2020082151912

- Difficulty date: July 3, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VARIOUS AREAS BETWEEN FS559.00+80 Â€“ FS559.00+112, STGR 26L Â€“ STGR 26R   (C-CHECK) RO 8/18/2020    REPAIRED FUSELAGE SKIN BETWEEN FS559+80 AND FS559+112 AND BETWEEN STR26L AND STR26R PER REO AND CRJ200SRM.  COMPLETED SKYWEST TASK CARD.
